Please use this identifier to cite or link to this item:
|Type:||Artigo de periódico|
|Title:||On the inviscid limit for two-dimensional incompressible flow with Navier friction condition|
|Abstract:||In [Nonlinearity, 11 (1998), pp. 1625-1636], Clopeau, Mikelic, and Robert studied the inviscid limit of the two-dimensional incompressible Navier-Stokes equations in a bounded domain subject to Navier friction-type boundary conditions. They proved that the inviscid limit satisfies the incompressible Euler equations, and their result ultimately includes flows generated by bounded initial vorticities. Our purpose in this article is to adapt and, to some extent, simplify their argument in order to include pth power integrable initial vorticities, with p > 2.|
|Appears in Collections:||Artigos e Materiais de Revistas Científicas - Unicamp|
Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.